# SDR CAL960451

- Difficulty date: March 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16521
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Pan
- Part number: 591412157
- Condition: Cracked
- Location: Passenger Door
- Part time: 72,275 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOU - INSPECTION FOUND A 5 INCH AND 3 INCH CRACK ON UPPER FORWARD CORNER FORWARD PASSENGER DOOR PAN.  REMOVED AND REPLACED CORNER PAN PER SRM 52-05.  (X)
